# SDR COEA2021050602976

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 0113
- Aircraft time: 14,846 hours, 17,754 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Burned
- Location: Rt & Lt Ng Light
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7651, RDM-PDX  DISCREPANCY: ON FINAL APPROACH TO PDX, SMOKE ENTERED THE COCKPIT. THERE WERE NO ERRONEOUS ENGINE INDICATIONS AND THE SMELL WAS DISTINCTLY ELECTRICAL. SMOKE STARTED COMING OUT OF THE CIRCUIT BREAKER PANEL AREA. THE PILOT CONTACTED TOWER, TURNED OFF ALL NON ESSENTIAL EQUIPMENT AND CONTINUED TO LAND. AIRCRAFT LANDED, EXITED THE RUNWAY AND SHUT DOWN ON THE TAXIWAY. CORRECTIVE ACTION: AIRCRAFT WAS INSPECTED BY THE FIRE DEPARTMENT WHO DETERMINED THERE WAS NO ACTIVE FIRE PRESENT. MAINTENANCE INSPECTED AND FOUND RH & LH LANDING LIGHT SWITCHES BURNED. REPLACED BOTH SWITCHES. GROUND OPS CHECKS GOOD.
